# SDR DALA2017100407288

- Difficulty date: September 28, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 48,560 hours, 33,590 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Drive Assy
- Condition: Damaged
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE CREW EXPERIENCED AN UN-COMMANDED ROLL WHEN THEY SELECTED THE SLATS TO EXTEND. MAINTENANCE FOUND THAT THE RIGHT WING INBOARD LEADING EDGE SLAT DRIVE WAS DAMAGED. THE DRIVE WAS REPLACED AND A FUNCTIONAL TEST FLIGHT WAS ACCOMPLISHED.
